# SDR GXPA00045

- Difficulty date: December 18, 2000
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N182GA
- Make and model: Amd FALCON20C
- Aircraft serial: 146
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN LANDING GEAR WOULD NOT EXTEND, HAD TO USE EMERGENCY EXTENSION TO LAND THE AIRCRAFT IN KANSAS MCI.  AIRCRAFT FERRIED TO SDF FOR CORRECTIVE ACTION.
